i I had sex with my girl friend
using condom on7th day after her periods .out of fear i gave her i-pill after 24 hrs and now that is 6 days after taking pill and on 13th day after her periods she is bleeding ...is she pregnent ...plz answer i am worried
Welcome to ehealthforum,
If your partner has taken the emergency contraceptive pill within 24-48 hours of unprotected intercourse (as recommended), then it should work in preventing pregnancy. The bleeding she experienced after taking emergency contraception could have been the withdrawal bleeding (which usually occurs within 5-7 days of taking the pill indicating that it has worked). Wait and watch for her next periods/withdrawal bleeding which can be delayed (due to the disruption of the hormonal pattern caused by the high hormonal dosage contained in the emergency contraceptive). She should visit her gynecologist for further evaluation and assistance if she does not get her periods within 10 days of expected period dates, or gets abnormal bleeding.
If pregnancy gets ruled out, and if you are not ready for pregnancy, but intend to remain sexually active, she should consider visiting her gynecologist to get started on suitable regular birth control measures to be protected (after her periods). Be regular with birth control use as instructed. Avoid having unprotected sexual contact.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.